New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?  
Merena coil
14 Replies
LadyP - November 13

Hi, I would like to know if anyone has had the same side effects as me. Had the merena fitted 3 months ago and have cramps, pains and sore breasts. Still spotting on and off but the cherry on the top is my husband says he can feel it in certain postions.

 

overdose89 - November 17

hi.with mirena my blood flow decreases and i also experience cramping as well.

 

chile - November 17

on my first few months with mirena, i got lighter periods and sometimes there are months with no periods at all.

 

trisha - November 17

why don't you have your doctor check if it is still in the right position then. to be safe and to be sure.

 

shannon bates - November 17

LAdyP, i feel the same way too. i even got back pain which is really disturbing.

 

lousymeeh - November 17

among the side effects of merena which really gives me trouble is my change in sex drive. sometimes i feel sorry for my partner and iam still searching for ways on how to deal with this effect.

 

chloe12 - November 17

Good thing that you did not gain weight with merina. Unlike me, for almost a year after i inserted merina, i really gained a lot and i defnitely don't like it.

 

mariel loper - November 17

My migraine gets worse after i have my mirena insertion.i got it removed anyway cause the migraine is unbearable.

 

Prescilla - November 17

I only had my mirena for 1 year because of the awful side effects that i was having from it.PMS, acne, depression and worst i gained weight 25 lbs. now im back with my normal self then.

 

rodelia - November 17

hey merina is not that bad at all. in fact most women and count me in on those women can tolerate the side effects quite well. so meaning it is not that serious and bothersome as what you were all mentioning.

 

khrizzy - November 17

rodelia, you can only speak about how merina works for yourself since it has different impact onto different women.others may experience minimal side effects and can only be treated at home by yourself but there are really these side effects of merina that requires medical treatment. so if in case you are having merina insertion and you noticed persistent common side effectsand becoming so bothersome on your part, best if you would visit your doctor right away for proper treatment.

 

marissa - November 23

like any other methods, mirena has side effects which not all women can handle. besides, we can never really tell who among us can tolerate it's side effects unless we have tried using it. best thing to do if you feel the side effect is too much to handle is to consult your gyne immediately.

 

samsam - November 27

the worst side effect i had while on mirena is acne.
it was so depressing! i swear i'll never use the same method again!

 

raiza - December 18

i got acne on mirena too. i had the worst acne i ever had in my whole life. i'm now on pills and acne-free. if i were you i'll switch to pills. think about it...

 

jane - December 19

one thing i dont like about mirena is that is keeps me on bleeding. i hate the idea. i am now on depo and i love the results.

 

Message:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
Ask a Question